# SDR MALA010517

- Difficulty date: June 9, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE CHIP DETECTOR LIGHT ILLUMINATED ON INITIAL CLIMBOUT.  RAN QRH, ENGINE PARAMETERS WERE NORMAL.  AIR RETURN TO OMA.  MAINTENANCE REMOVED RIGHT ENGINE CHIP DETECTOR, INSPECTED FOUND TWO SMALL SLIVERS, PRESERVED FOR INSPECTION.  REINSTALLED CHIP DETECTOR.  LEAK CHECKED GOOD.  AC TO BE FERRIED FROM OMA TO MSP FOR COMPLETION OF MAINTENANCE PROCEDURES.  MAINTENANCE COMPLIED WITH MAINTENANCE PROCEDURES OUTLINED IN GE MM SEI 576 72-00-00.  FAULT ISOLATION TABLE 104 TROUBLE 10.  MATERIAL IS DETERMINED TO BE ALLOWABLE PER TABLE 104, FIG 1 & 2.  OPS AND LEAK CHECK GOOD.
